# SDR USAA2015021500008

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 4,842 hours, 1,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR NOT SHOWING ARMED ON ECAM DOOR PAGE.  REPLACED 6WN1 PROXIMITY SENSOR.  OPERATIONAL CHECKED GOOD IAW AMM 52-73-11-400-B.
